Journal for Geometry and Graphics, Vol. 3, No. 2, pp. 161-176 (1999)

Basis of Quartic Splines over Triangulation

Jana Pilnikova, Pavel Chalmoviansky

Department of Geometry, Faculty of Mathematics and Physics
Comenius University, 842 15 Bratislava, Slovak Republic

Abstract: The modeling of complex shapes usually requires a well-based space of splines. The aim of this work is to give the construction method of such spline space basis over the chosen class of triangulations. This basis has several useful properties - local minimal support, low degree of polynomials. We also present several problems, that arise in lower-degree polynomials.

Keywords: geometric modelling, splines, triangulation, spline basis

Classification (MSC2000): 53A05; 68U05

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2001 ELibM for the EMIS Electronic Edition